# SDR SWAA2023081678303

- Difficulty date: July 13, 2023
- Submitted: August 16, 2023
- Operation: Air carrier
- Aircraft: N8600F
- Make and model: Boeing 737-8H4
- Aircraft serial: 39882
- Aircraft time: 38,436 hours, 17,543 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 700 Landing G
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST: LH MAIN LANDING GEAR CENTER DOOR CRACKED.<[01] REMOVED LMLG CENTER AND INNER DOORS AS PER AMM 32-13-11-00-802 AND AMM 32-13-11-000-804; INSTALLED SERVICEABLE LH MLG CTR DOOR AS PER AMM 32-13-11-420-802; INSTALLED SERVICEABLE LH MLG INNER DOOR AS PER AMM 32-13-11-420-804; PERFORMED L/H MLG CENTER AND INNER DOOR ADJUSTMENT IAW B737-800 AMM 32-13-21-000-801 AND PERFORMED L/H MLG SHOCK STRUT DOOR ADJUSTMENT IAW B737-800 AMM 32-13-11-820-801.;[02] VERIFIED REMOVAL. RII-VERIFIED INSTALLATION AND ADJUSTMENT
